# SDR DALA2015111807108

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y765 BETWEEN FRAME 12 TO FRAME 24 MEASURES APPROXIMATELY  L:0.900", W:0.400", D:0.003" AT FWD GALLEY AREA,  REPLACED SEAT TRACK -Y765 LOCATED BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG D53110920 MEASURES OF CORROSION P1: FR20 BOTTOM SURFACE L=0.595", W=0.560", D=0.020". P2 UPPER FLANGE: L=1.203", W=0.372", D=0.060.
